Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Brown discharge after taking birth control pill, excessive saliva. Pregnant?

Hi, I misscarried in early november last year. and went straight back on the pill had one break and a period came. now im on the pill witha week to go and i have been experiencing brown discharge for 1 week now and i also noticed i have more saliva which was the first sign i noticed when i was last pregnant. is it possible im pregnant again?
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, thanks for using HCM.

Birth control pill, if taken regularly, are effective in preventing pregnancy.
Irregular bleed may be seen in few women taking oral pills for the initial few months, not to worry. Less likely to be pregnant in this cycle.
You can get urine pregnancy test or blood HCG test to confirm or rule out pregnancy.

Consult your doctor for examination

Hope this helps you.

Answered: Fri, 3 Jan 2014
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor